# SDR 2006UALA02045

- Difficulty date: October 19, 2006
- Submitted: October 31, 2006
- Operation: Air carrier
- Aircraft: N840UA
- Make and model: Airbus A319-131
- Aircraft serial: 1522
- Aircraft time: 19,130 hours, 7,512 cycles
- Engine: Iae V2522A5
- Engine time: 38,141 hours, 13,872 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Tailpipe
- Condition: Fire
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

2 MINUTES AFTER SHUTDOWN OF NR 2 ENG GROUND WORKER CALLED AND INDICATED THAT WE HAD RESIDUAL TAILPIPE FIRE.  REPLACED THE NR 5 BEARING SUPPLY & SCAVENGE OIL LINES.
